# SDR SWAA2025110631166

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 45,821 hours, 28,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR RT BOTTOM RIVET MISSING ON GIRT BAR RETAINING CLIP.   INSTALLED NEW RIVET ON MISSING R1 DOOR RT BOTTOM CLIP PER SIP.
